# SDR 07FDEA00728

- Difficulty date: March 9, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 49,762 hours, 7,839 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WEA096
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - INBOARD FLAP VANE LOWER SURFACE FOUND DELAMINATED COMPLIED WITH FEDEX EA 1-5750-109837, CLASSIFIED AS MINOR REPAIR AS PER FEDEX GMM 6-2-100.
